# SDR IXXA0500017O

- Difficulty date: March 5, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 88,952 hours, 35,730 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Condition: Loose
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON APPROACH TO SCHEDULED LANDING AT KTOL, FLAP SELECTOR HANDLE WOULD ALLOW 5 DEGREES TO BE SELECTED AND STOP.  AFTER STAYING IN HOLDING PATTERN FOR APPOX 15-20 MINUTES FLAPS OPERATED NORMALLY.  AIRCRAFT MADE UNEVENTFUL LANDING IN KTOL.  UPON INSPECTION MX NOTED CABLE HAD COME OFF PULLEY IN GYRO BAY.  MX REPOSITIONED CABLE AND PERFORMED NUMEROUS, OPS CHECK OF FLAP SYSTEM.  SYSTEM CHECKED NORMAL AND AIRCRAFT WAS RETURNED TO SERVICE.
